# SDR IPXA2025032623937

- Difficulty date: March 2, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: A53510129201
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, ACCESS 613AB, FWD R/H CORNER WITH CRACK. DOT 73-028.  VERIFIED INSTALLATION OF REPAIR PARTS  IAW SRM 53-15-63.
